Some sufficient conditions for the upper semistability of Lyapunov exponents of nonhomogeneous linear systems. III
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2049-2053
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a3,
author = {O. I. Morozov},
title = {Some sufficient conditions for the upper semistability of {Lyapunov} exponents of nonhomogeneous linear systems. {III}},
journal = {Differencialʹnye uravneni\^a},
pages = {2049--2053},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a3/}
}
TY - JOUR AU - O. I. Morozov TI - Some sufficient conditions for the upper semistability of Lyapunov exponents of nonhomogeneous linear systems. III JO - Differencialʹnye uravneniâ PY - 1992 SP - 2049 EP - 2053 VL - 28 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_12_a3/ LA - ru ID - DE_1992_28_12_a3 ER -
O. I. Morozov. Some sufficient conditions for the upper semistability of Lyapunov exponents of nonhomogeneous linear systems. III. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2049-2053. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a3/